MAUDE Adverse Event Report: MEDCOMP 8F DIGNITY MS CT PORT; DIGNITY CT-PORT

MEDCOMP 8F DIGNITY MS CT PORT; DIGNITY CT-PORT
Model Number MRDP80AMN
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Removing port-port separated from catheter.Was able to grab the catheter with hemostat and remove.The cuff/collar was adhered into the tract.It separated from the port and the catheter.Patient has to return to have a surgeon dissect the collar from the tract 2 weeks later.

Brand Name
8F DIGNITY MS CT PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8178651
Report Number2518902-2018-00066
Device Sequence Number1332503
Product Code LJT
UDI-Device Identifier00884908110296
UDI-Public884908110296
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K132177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMRDP80AMN
Device Catalogue NumberMRDP80AMN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR